Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 46, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 11, 2014, 10:06 AM CDT. It took effect at Aug 11, 2014, 10:25 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2014, 10:06 AM CDT (15:06 UTC)
- In effect from
- Aug 11, 2014, 10:25 PM CDT
- Expired
- Aug 12, 2014, 8:51 PM CDT
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
473 WHUS73 KGRB 111506 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1006 AM CDT MON AUG 11 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES LATE TONIGHT... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON...GUSTY NORTH WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH TUESDAY. THE GUSTY WINDS WILL GENERATE LARGE WAVES. LMZ521-522-541>543-112315- /O.NEW.KGRB.SC.Y.0046.140812T0800Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1006 AM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CDT TUESDAY. * WINDS...NORTH 10 TO 15 KTS INCREASING TO 15 TO 25 KTS LATE THIS EVENING AND OVERNIGHT. NORTH WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE TUESDAY INTO EARLY TUESDAY EVENING. GUST TO AROUND 30 KTS POSSIBLE. LOCALLY HIGHER GUSTS POSSIBLE NEAR DEATHS DOOR. * WAVES...BUILDING TO 2 TO 4 FT LATE TONIGHT...THEN TO 3 TO 5 FT ON TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH/ AC
7 follow-up statements
734 WHUS73 KGRB 112036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT MON AUG 11 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES DEVELOPING TONIGHT... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON... GUSTY NORTH WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH TUESDAY EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY. LMZ521-522-541>543-120445- /O.CON.KGRB.SC.Y.0046.140812T0800Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CDT TUESDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KTS LATE THIS EVENING AND OVERNIGHT. NORTH WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE TUESDAY INTO EARLY TUESDAY EVENING. GUSTS TO 30 KTS ARE EXPECTED. LOCALLY HIGHER GUSTS TO AROUND GALE FORCE ARE POSSIBLE...MAINLY NEAR DEATHS DOOR. * WAVES...BUILDING TO 3 TO 5 FT LATE TONIGHT AND CONTINUING ON TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
846 WHUS73 KGRB 120245 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT MON AUG 11 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES DEVELOPING TONIGHT... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON... GUSTY NORTH WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH TUESDAY EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY. LMZ521-522-541>543-121045- /O.CON.KGRB.SC.Y.0046.140812T0800Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 945 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CDT TUESDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KTS OVERNIGHT. NORTH WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE TUESDAY INTO EARLY TUESDAY EVENING. GUSTS TO 30 KTS ARE EXPECTED. LOCALLY HIGHER GUSTS TO AROUND GALE FORCE ARE POSSIBLE...MAINLY NEAR DEATHS DOOR. * WAVES...BUILDING TO 3 TO 5 FT LATE TONIGHT AND CONTINUING ON TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
161 WHUS73 KGRB 120325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1025 PM CDT MON AUG 11 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES DEVELOPING TONIGHT... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON... GUSTY NORTH WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH TUESDAY EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY. LMZ521-522-541>543-121130- /O.EXT.KGRB.SC.Y.0046.140812T0325Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1025 PM CDT MON AUG 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT TUESDAY... * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS OVERNIGHT. NORTH WINDS AT 15 TO 25 KTS ARE EXPECTED TO CONTINUE TUESDAY INTO EARLY TUESDAY EVENING. GUSTS TO 30 KTS ARE EXPECTED. LOCALLY HIGHER GUSTS TO AROUND GALE FORCE ARE POSSIBLE...MAINLY NEAR DEATHS DOOR. * WAVES...BUILDING TO 3 TO 5 FT LATE TONIGHT AND CONTINUING ON TUESDAY. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
761 WHUS73 KGRB 120907 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CDT TUE AUG 12 2014 ...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON... GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY. LMZ521-522-541>543-121715- /O.CON.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 407 AM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTH WINDS TO 30 KTS ARE EXPECTED TODAY...EASING TO 10 TO 20 KTS BY TONIGHT. LOCALLY HIGHER GUSTS TO AROUND GALE FORCE ARE POSSIBLE...MAINLY NEAR DEATHS DOOR. * WAVES...3 TO 5 FT ARE EXPECTED. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL EASE TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
629 WHUS73 KGRB 121452 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 AM CDT TUE AUG 12 2014 ...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON... GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY. LMZ521-522-541>543-122300- /O.CON.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 952 AM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTH WINDS TO 30 KTS ARE EXPECTED TODAY...EASING TO 10 TO 20 KTS BY TONIGHT. * WAVES...3 TO 5 FT ARE EXPECTED. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL EASE TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHUS73 KGRB 122002 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT TUE AUG 12 2014 ...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE... .AS LOW PRESSURE MOVES EAST AND STRENGTHENS OVER LAKE HURON... GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING. THE GUSTY WINDS WILL GENERATE LARGE WAVES ON LAKE MICHIGAN AND THE BAY. LMZ521-522-541>543-130200- /O.CON.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 302 PM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...NORTH WINDS 15 TO 25 KTS...WITH A FEW GUSTS TO AROUND 30 KTS CAN BE EXPECT THIS EVENING. WINDS WILL EASE TO 10 TO 20 KTS BY TONIGHT. * WAVES...3 TO 5 FT ARE EXPECTED. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL EASE TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS73 KGRB 130151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 PM CDT TUE AUG 12 2014 ...GUSTY NORTHWEST WINDS SUBSIDING THIS EVENING... .NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING AND CONDITIONS ARE NO LONGER HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-130300- /O.CAN.KGRB.SC.Y.0046.000000T0000Z-140813T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 851 PM CDT TUE AUG 12 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ MPC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 5:51 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 11, 5:51 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 551 AM CDT MON AUG 11 2014 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 357 AM CDT MON AUG 11 2014 INTERESTING STORM SYSTEM FOR THIS TIME OF THE YEAR AS MODELS FORECAST AT LEAST PARTIAL PHASING OF AN 80 KT UPPER JET DIVING SOUTH ACROSS WESTERN MINNESOTA AND IOWA WITH ANOTHER JET MOVING ACROSS THE LOWER OHIO VALLEY RESULTING IN A QUICKLY INTENSIFYING SURFACE LOW MOVING ALMOST DUE NORTH ACROSS EASTERN LOWER MICHIGAN TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL ARRIVE FROM THE WEST TODAY. SURFACE WAVE ALONG THE FRONT WILL SLOW IT/S EASTWARD PROGRESS SO EXPECT THE EASTERN HALF OF THE FORECAST AREA TO REMAIN DRY UNTIL AFTERNOON OR EARLY EVENING. LACK OF INSTABILITY AND SHEAR SUGGEST SEVERE POTENTIAL IS MINIMAL BUT SLOW MOVEMENT OF STORMS COULD PRODUCE LOCAL HEAVY RAINFALL OF AN INCH OR TWO. HIGHS TODAY WILL BE HIGHLY DEPENDENT ON WHETHER THERE ARE ANY BREAKS IN THE CLOUDS PRIOR TO THE ARRIVAL OF THE RAIN. INCREASED PROBABILITIES OF RAINFALL TONIGHT SUBSTANTIALLY DUE TO THE MORE DYNAMIC SYSTEM NOW FORECAST BY THE MODELS. MUCH NEEDED RAIN COULD FALL MUCH OF THE NIGHT OVER THE EASTERN HALF OF THE FORECAST AREA IN THE DEFORMATION AREA OF THE DEEPENING SYSTEM OVER LOWER MICHIGAN. RAINFALL MAY EVEN BE AIDED BY LAKE ENHANCEMENT AS LAKE MICHIGAN WATER TEMPERATURES NOW NEAR 70F OR 22C AND 850MB TEMPERATURES FORECAST TO BE NEAR 10C OR 50F. INCREASING LAPSE RATES OVER THE LAKE AND BAY WILL ALSO HELP MIX DOWN GUSTY WINDS AND RARE SMALL CRAFT ADVISORY CONDITIONS WITH NORTH WINDS. SHOWERS COULD CONTINUE TUESDAY MORNING BEFORE SURFACE LOW OVER EASTERN LOWER MICHIGAN MOVES AWAY. LOWERED MAXIMUM TEMPERATURES DUE TO STRONG COLD ADVECTION. HIGHS IN THE 60S POSSIBLE IN MANY LOCATIONS WITH A GUSTY NORTHWEST WIND. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 357 AM CDT MON AUG 11 2014 UPPER AIR PATTERN WILL BE DEFINED BY UPPER RIDGE ACROSS WESTERN NORTH AMERICA AND EASTERN NORTH AMERICA TROUGH WHICH WILL ALLOW FOR A NORTHWEST FLOW ACROSS THE REGION. ENERGY MOVING ONSHORE THE PACIFIC NORTHWEST WILL ALLOW FOR THE WESTERN RIDGE TO BREAK DOWN... ALLOWING FOR A MORE ZONAL PATTERN BY NEXT WEEKEND. TEMPERATURES WILL START OUT A FEW DEGREES BELOW NORMAL...BUT BY THE END OF THE WEEK INTO NEXT WEEKEND TEMPERATURES SHOULD AVERAGE A BIT ABOVE NORMAL. DID EXPAND THE AREA OF SPRINKLES ON WEDNESDAY AFTERNOON INTO EAST CENTRAL WISCONSIN. A FEW OF THE MODELS WERE CRANKING OUT A FEW HUNDREDTHS OF AN INCH OF RAIN WEDNESDAY AFTERNOON. GFS BUFKIT SOUNDING WOULD SUGGEST ANY PRECIPITATION WOULD FALL OUT OF A CLOUD WITH BASES BETWEEN SEVEN AND NINE THOUSAND FEET. THE REMAINDER OF THE WORK WEEK SHOULD BE QUIET. LOW CONFIDENCE IN PRECIPITATION CHANCES NEXT WEEKEND DUE TO MODEL DIFFERENCES IN THE 12Z ECMWF AND THE 00Z GFS AND CANADIAN MODELS. 12Z ECMWF WOULD SUGGEST DRY CONDITIONS INTO THE LATTER HALF OF NEXT WEEKEND. ONLY REAL CHANGE TO THE GRIDS IN THE LONG TERM IS TO TREND TO TEMPERATURES BIASES (COLDER LOCATIONS ACROSS THE NORTH AT NIGHT AND THE WARMER BIASES IN THE SANDY SOIL REGIONS FOR MAXIMUM TEMPERATURES. IT SHOULD BE NOTED THAT LAKE MICHIGAN IS NOW IN THE UPPER 60S TO LOWER 70S...SO THE COOL BIASES ON THE LAKESHORE WILL NOT BE AS PRONOUNCED. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 549 AM CDT MON AUG 11 2014 SHOWERS AND THUNDERSTORMS WILL ARRIVE FROM THE WEST TODAY. CEILINGS AND VISIBILITIES WILL GRADUALLY LOWER INTO THE MVFR RANGE TODAY. CONDITIONS WILL LOWER FURTHER TO IFR TONIGHT IN MOST PLACES ALONG WITH PERIODS OF RAIN. SHOWERS WILL END TUESDAY MORNING WITH CLEARING TUESDAY AFTERNOON. GUSTY NORTHWEST SURFACE WINDS EXPECTED LATE TONIGHT AND TUESDAY ESPECIALLY EAST OF A MARINETTE TO GREEN BAY LINE. && .MARINE...CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY LATE TONIGHT AND TUESDAY AS NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE GUSTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......ECKBERG AVIATION.......RDM MARINE.........
Hazardous weather outlook, Aug 11, 3:30 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT MON AUG 11 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120830- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 330 AM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT SLOWLY APPROACHES FROM THE WEST. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...THE SLOW MOVEMENT OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-120830- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 330 AM CDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON BUT THEY ARE NOT EXPECTED TO BE SEVERE. WINDS AND WAVES MAY BE A HAZARD TO SMALL CRAFT TONIGHT AS NORTH WINDS INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS. GALE FORCE GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TUESDAY AS A LOW PRESSURE SYSTEM INTENSIFIES OVER LOWER MICHIGAN. GALE FORCE GUSTS ARE POSSIBLE.
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.